# SDR HALA2022111700293

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 7,985 hours, 1,893 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG 1 START FAULT, ENG 1 EGT OVERHEAT. ENG 1 TAILPIPE FIRE. PERFORMED VISUAL EXAMINATION AFTER EGT OVERTEMP PER TSM 72-00-00-210-809-A MX FOLLOWING TSM, TEMP WAS SHOWING 783 DEG, FALLS OK WITH IN AMM CHART, CONTINUING WITH EXHAUST INSPECTIONS AND INGITION CABLE INSPECTIONS. EGT GOOD, EXHAUST INSPECTIONS AND INGITION CABLE INSPECTIONS ALL GOOD, ENG1 RUN / OP CHK ALSO GOOD.
